arrow
Volume 8, Number 1
Previous Issue Next Issue

Peng-Cheng Lin & Guang-Fu Sun

J. Comp. Math., 8 (1990), pp. 1-15.

Preview Full PDF 2088 19739 Abstract

Zi-Luan Wei

J. Comp. Math., 8 (1990), pp. 16-22.

Preview Full PDF 2117 19831 Abstract

Jian-Ming Miao

J. Comp. Math., 8 (1990), pp. 23-29.

Preview Full PDF 2260 20159 Abstract

Wei Yuan

J. Comp. Math., 8 (1990), pp. 30-44.

Preview Full PDF 2073 19804 Abstract

Yun-Min Zhu & Gang Yin

J. Comp. Math., 8 (1990), pp. 45-54.

Preview Full PDF 1889 19882 Abstract

Guang-Nan Chen

J. Comp. Math., 8 (1990), pp. 55-64.

Preview Full PDF 1911 19715 Abstract

Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 65-74.

Preview Full PDF 2204 20178 Abstract

Zhong-Ci Shi & Fei Zhang

J. Comp. Math., 8 (1990), pp. 75-91.

Preview Full PDF 2232 20097 Abstract

Lin-Bo Zhang

J. Comp. Math., 8 (1990), pp. 92-98.

Preview Full PDF 1902 20099 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard